# SDR SWIA2020013148027

- Difficulty date: January 3, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Loose
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE LOOSE FASTENERS ON L/H OTBD FLAP UPPER SURFACE AT THE MID SECTION. MARKED WITH RED GREASE PENCIL.   (C-CHECK) RO 1/28/2020   REMOVED AND REPLACED MULTIPLE RIVETS ON THE LH OTBD FLAP UPPER SKIN REF REO.  ALL STEPS COMPLIED WITH. COMPLIED WITH TASK CARD. SEE CONTINUATION FOR FURTHER DETAILS.
